# SDR UPS08M51738

- Difficulty date: February 12, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 61,148 hours, 11,009 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RIGHT LE NR 14 SLAT TRACK CUT OUT CRACKED ON LWR O/B CORNER, CUTOUT DAMAGE.  FABRICATED DOUBLER AND INSTALLED DOUBLER IAW MD-11 SRM 57-10-00 FIG 21.
